# SDR AU000732

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD SERVICE DOOR CUTOUT CONTAINED SEVEN CRACKS PROPAGATING FROM RIVET HOLES IN THE FORWARD UPPER CORNER AND SIX OUT OF ROUND HOLES IN THE UPPER AFT CORNER. FOUND DURING EDDY CURRENTINSPECTION.
